# SDR AALA20011017

- Difficulty date: May 10, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N410AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49321
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUS - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS DIM.  REPLACED EMERGENCY EXIT ESCAPE PATH LIGHT BATTERY PACK.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
